# SDR FDEA201103040848

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: FX148N31522
- Condition: Corroded
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR ATTACH STRUCTURE 1787-1825 S-3R HAS CORROSION.  REMOVED CORROSION AT APU INLET DOOR ATTACH STRUCTURE 1787-1825 S-3R,IAW SRM 51-10-02. BLENDED AREA  L=3" W=1"D=.063" ORIGINAL MAT .063" REMAINING =0. NO SRM FOR   ALLOWABLE DAMAGE.  R & R ANGLE SUPPORT IAW SRM 51-40-02 .  MAJOR REPAIR
